Crossref journal-article
Springer Science and Business Media LLC
Discrete & Computational Geometry (297)
Bibliography

Bezdek, A., Bezdek, K., & Connelly, R. (1998). Finite and Uniform Stability of Sphere Packings. Discrete & Computational Geometry, 20(1), 111–130.

Authors 3
  1. A. Bezdek (first)
  2. K. Bezdek (additional)
  3. R. Connelly (additional)
References 0 Referenced 17

None

Dates
Type When
Created 19 years, 6 months ago (Feb. 17, 2006, 6:09 a.m.)
Deposited 6 years, 3 months ago (May 22, 2019, 5:20 a.m.)
Indexed 1 month, 3 weeks ago (July 4, 2025, 9:25 a.m.)
Issued 27 years, 1 month ago (July 1, 1998)
Published 27 years, 1 month ago (July 1, 1998)
Published Print 27 years, 1 month ago (July 1, 1998)
Funders 0

None

@article{Bezdek_1998, title={Finite and Uniform Stability of Sphere Packings}, volume={20}, ISSN={0179-5376}, url={http://dx.doi.org/10.1007/pl00009374}, DOI={10.1007/pl00009374}, number={1}, journal={Discrete & Computational Geometry}, publisher={Springer Science and Business Media LLC}, author={Bezdek, A. and Bezdek, K. and Connelly, R.}, year={1998}, month=jul, pages={111–130} }